Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 37 found articles
 
 
  Hermite-Gaussian Beams in Inhomogeneous Elastic Media
 
 
Title: Hermite-Gaussian Beams in Inhomogeneous Elastic Media
Author: Klimeš, L.
Appeared in: Studia geophysica et geodaetica
Paging: Volume 46 (2002) nr. 1 pages 55-66
Year: 2002
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 37 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands